Madanha, Sesuai YashRodrigues, Bernardo Gabriel2020-10-022020Madanha, S.Y. & Rodrigues, B.G. 2020, 'Finite groups with some restriction on the vanishing set', Communications in Algebra, vol. 48, no. 12, pp. 5474-5481.0092-7872 (print)1532-4125 (online)10.1080/00927872.2020.1791146http://hdl.handle.net/2263/76319Please read abstract in the article.en© 2020 Taylor & Francis Group, LLC. This is an electronic version of an article published in Communications in Algebra, vol. 48, no. 12, pp. 5474-5481, 2020. doi : 10.1080/00927872.2020.1791146. Communications in Algebra is available online at : https://www.tandfonline.com/loi/lagb20.Normal 2-complementOrders of vanishing elementsSolvable groupsSupersolvable groupsFinite groupsFinite groups with some restriction on the vanishing setPostprint Article